Uncontrolled diarrhea since clindamycim for tooth. Tested negative for multiple parcites including cdiff. What next?

Wrong. Clindamycin is not the usual antibiotic of choice for dental infections. An antibiotic will not cure a dental infection, only limit the extent of the infection for only as long as you take the antibiotic. Please see Dentist, Endodontist, or Oral Surgeon to properly treat Dental issues. See PCP or Gastroenterologist to treat GI issues. You need to see both NOW.
See doctor. Any antibiotic can result in a bacterial infection called clostridium dificile colitis. This is a constant liquid diarrhea that happens when the good bacteria that normally lives in the gut get killed by the antibiotic. A simple stool test can determine if you have c diff or not and then appropriate medication can be prescribed . Good luck.
IBS/GUTBLISS.COM. IBS = irritable bowel syndrome is a diagnosis of exclusion. You need a full exam and blood work. Especial screen for H pylori . Also stool screen x 3 for occult blood /parasite/Hpylori/CELIAC PANEL . you also need a baseline EGD/ colonoscopy. a gluten free high fiber diet . Ie gutbliss.com and Wholeapproach.com. Also 64-80oz water/ also recheck for cdiff 3 samples on 3 desperate days.